Jump to content
CrazyBoards.org

What does lithium toxicity feel like?


Recommended Posts

I've been having horrible dizziness and nausea for about a month. dr can't figure it out- talked to pdoc and my lithium level was high ( for me anyway - i don't really know if the numbers are standard) it was 1.3. so he lowered the dose. i'm praying this will help.

Does this sound familiar ? how long after lowereing the dose did you feel better?

Link to comment
Share on other sites

How much did you lower your dose to feel better?

Maybe i should ask about percent of original dose since our dosing is probably all different.

I was on 1050 and have gone down 150 to 900.

I began this on Thurs night. I feel slightly better much less nausea and i've been able to eat a little more. I don't know if its because i've been horizontal for most part of each day so the dizziness hasn't built up to being sick.

I don't know if its exactly dizzy but I still feel weird in my head. ( yeah yeah haha)

I am so praying that the lithium is the cause and if i can just get it to the right level all this horrible feeling will dissapear( this is spelled wrong isn't it?)

(btw I do have an appt with pdoc on Tues)

Link to comment
Share on other sites

Hi

I just wanted to follow up and to say it does look like it was the lithium causing all the horrible feelings of nausea, dizziness like i was on a boat etc. I've now been on the lower dose for 6 days and though I'm not 100%, I do feel so much better.

I just wish that I would have known to recognize this as lithium toxicity so that I could have lowered the dose a long time ago- this was way to long to be feeling this awful.

So moral of the story that I learned: when in doubt get another level done. ( or hope that your doctors think of that sooner next time!)

Thanks all, mrs l

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...